# SDR CA010822001

- Difficulty date: August 7, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 35,434 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: HCE4N5D
- Condition: Fluctuates
- Location: Lt Propeller
- Part time: 401 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL THE POWER ON THE LT ENGINE WOULD FLUCTUATE BETWEEN 80 AND 100 PERCENT.  THE LT PROPELLER WAS REPLACED,  RESOLVING THE PROBLEM.  THE REMOVED PROPELLER WAS SENT TO A REPAIR FACILITY FOR FURTHER INSPECTION.
